Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 71, NWS Tulsa, OK

April 16, 2022LeFlore County, Oklahoma; Sebastian County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 16, 2022, 3:32 AM CDT for LeFlore County, Oklahoma; Sebastian County, Arkansas. It was in force for 13 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 16, 2022, 3:32 AM CDT (08:32 UTC)
Expired
Apr 16, 2022, 3:45 AM CDT
In force
13 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Sebastian County, AR, LeFlore County, OK

The radar

The Western Arkansas radar (KSRX), 37 km from the middle of the area, began a volume at 08:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 31, 10:35 PM CSTSevere Thunderstorm WatchSPC353 days
Apr 16, 1:58 AM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 8.5 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2022-04-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2022-04-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 230 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1324 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
230 m²/s²
0-3 km storm-relative helicity
369 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted.

370 
WUUS54 KTSA 160832
SVRTSA
ARC131-OKC079-160845-
/O.NEW.KTSA.SV.W.0071.220416T0832Z-220416T0845Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
332 AM CDT Sat Apr 16 2022

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Southwestern Sebastian County in west central Arkansas...
  East central Le Flore County in southeastern Oklahoma...

* Until 345 AM CDT.

* At 332 AM CDT, a severe thunderstorm was located near Hartford,
  moving southeast at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations in or near the path include...
  Hartford...                       Patterson...
  Liberty...                        

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3496 9426 3496 9433 3495 9434 3496 9437
      3495 9438 3495 9441 3493 9443 3493 9445
      3482 9445 3488 9457 3510 9440 3503 9423
      3497 9423
TIME...MOT...LOC 0832Z 304DEG 31KT 3499 9439 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 16, 12:38 AM CDT, 2 hours 54 minutes earlier.

Area forecast discussion, Apr 16, 12:38 AM CDT, 2 hours 54 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1238 AM CDT Sat Apr 16 2022

...New AVIATION...

.SHORT TERM...
(The rest of tonight)
Issued at 953 PM CDT Fri Apr 15 2022

Thunderstorms have been slow to initiate this evening across much
of the area, but a few have developed across eastern Oklahoma
within the past hour. Large hail potential remains the most
significant threat with this activity, though a nonzero tornado
chance will remain possible, especially with any cells that remain
isolated. The lack of a substantial source of large scale lift
appears to be limiting convective development across much of
northeast Oklahoma this evening. Widespread storms are not
expected until possibly later tonight along a cold front that has
moved into northeast Oklahoma this evening, and currently sits
just north of the I-44 corridor advancing southeast at a pretty
good clip. The front looks to serve as the main focal point for
strong storm development later tonight across east central
Oklahoma and northwest Arkansas. Storms along and north of the
front tonight will continue to have access to elevated
instability and ample deep layer shear to support a severe hail
threat through the nighttime hours. Flooding potential also still
exists later tonight across far eastern Oklahoma and western
Arkansas where multiple rounds of storms are possible along the
stalling cold front. Convection will likely continue into the
morning Saturday before gradually weakening and moving east of the
CWA.

For the update tonight...adjusted PoPs and Thunder grids some to
account for the current trends, along with hourly Temps.

Bowlan

&&

.LONG TERM...
(Tomorrow through Friday)
Issued at 225 PM CDT Fri Apr 15 2022

Ongoing convection Saturday morning will gradually wane although
scattered light precip may linger well north of the sfc front
through Saturday afternoon. A lull in coverage is likely Saturday
evening with the next wave increasing lift and associated precip
coverage Saturday night through Sunday. Available instability will
be much less given the recent frontal passage and the severe
weather threat very low. Precip ends from west to east by Sunday
evening.

A brief dry period Monday into Tuesday with the next wave and
returning moisture zone raising shower and storm chances by mid
next week.

&&

.AVIATION...
(06Z TAFS)
Issued at 1235 AM CDT Sat Apr 16 2022

Cold front currently located just south of I-44 early this morning
will continue pushing slowly south overnight. Elevated showers/storms
will likely become more widespread as low level jet axis shifts
south to near I-40 by 12z. IFR conditions are likely in the stronger
storms with lingering showers Sunday morning behind the front.
Otherwise, conditions will begin to improve Sunday afternoon
across NE OK/NW AR with VFR conditions expected as ceiling heights
rise as drier air filters in from the north.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   64  50  62  41 /  30  40  60   0
FSM   69  50  62  45 /  70  60  70  10
MLC   67  54  67  45 /  50  50  70   0
BVO   64  48  61  39 /  20  30  60   0
FYV   64  47  61  40 /  50  60  80  10
BYV   62  45  56  40 /  40  50  80  10
MKO   64  50  62  42 /  50  50  70   0
MIO   63  47  57  38 /  30  50  70   0
F10   62  52  65  42 /  40  50  60   0
HHW   75  56  70  49 /  50  50  60  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch until 7 AM CDT this morning for OKZ063-068-069-072-
     076.

AR...Flood Watch until 7 AM CDT this morning for ARZ001-002-010-011-
     019-020-029.

&&

SHORT TERM...04
LONG TERM....07
AVIATION...12
Hazardous weather outlook, Apr 15, 4:59 PM CDT, 10 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
459 PM CDT Fri Apr 15 2022

ARZ001-002-010-011-019-020-029-OKZ049-053>076-161015-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
459 PM CDT Fri Apr 15 2022

...SEVERE THUNDERSTORM AND FLASH FLOOD THREAT THIS EVENING AND
TONIGHT...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...This Evening and Tonight.

TORNADO.
    RISK...Limited.
    AREA...Northeast Oklahoma and Northwest Arkansas.
    ONSET...After 6 PM.

SEVERE THUNDERSTORM.
	RISK...Significant.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...This Evening.

HEAVY RAIN AND FLASH FLOOD.
	RISK...Limited.
	AREA...Far Eastern Oklahoma and Northwest Arkansas.
	ONSET...After 6 PM.

SIGNIFICANT WINDS.
	RISK...Limited.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

FIRE WEATHER DANGER.
	RISK...Elevated.
	AREA...West of Highway 75 in Northeast Oklahoma.
	ONSET...Ongoing.

DISCUSSION...
Thunderstorms are expected to develop early this evening across
northeast Oklahoma and northwest Arkansas in advance of an
approaching cold front. Any thunderstorms that develop will likely
be severe, as instability and shear parameters support primarily
a very large hail and damaging wind threat. A low potential for
tornadoes will also exist this evening. The thunderstorm axis will
shift southward through the night into parts of southeast and east
central Oklahoma, as well as the Arkansas River Valley. In
addition to the severe weather threat, locally heavy rainfall is
expected due to potential for multiple rounds of thunderstorms
across far eastern Oklahoma and northwest Arkansas. With soils
remaining saturated from Wednesday's heavy rains, additional
rainfall could lead to flash flooding.

In addition to the severe weather threat, south to southwesterly
winds will continue into the evening hours, occasionally gusting
to 30+ mph. Winds should calm some as the front approaches this
evening. The strong winds also will continue to yield a limited
fire spread potential, though rising moisture will temper that
threat somewhat through the evening hours as humidities rise.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
SATURDAY...Severe Thunderstorm Potential...Very High Fire Weather Potential...
           High Wind Potential.
SUNDAY...Thunderstorm Potential.
MONDAY...No Hazards.
TUESDAY AND WEDNESDAY...Thunderstorm Potential...Very High Fire Weather Potential...
                        High Wind Potential.
THURSDAY...Thunderstorm Potential.

EXTENDED DISCUSSION...
Showers and thunderstorms will likely be ongoing Saturday morning
with the greatest potential ahead of the slow-moving cold front
positioned across southeast Oklahoma and northwest Arkansas. The
front is expected become nearly stationary near the Red River
leading to additional shower and thunderstorm chances into
Saturday night. A limited severe thunderstorm threat will exist
Saturday, mainly over parts of southeast Oklahoma near the front.
The front will begin to lift northward Saturday night before finally
pushing east of the region Sunday evening. In response, shower
and thunderstorm chances will remain through Sunday, exiting along
with the cold front.

Gusty southerly winds and localized fire weather concerns return
Tuesday. Shower and thunderstorm chances will increase once again
through the middle part of next week in response to another
disturbance and cold front moving through the region.

weather.gov/tulsa contains additional information.

In the hours before

Local storm report, Apr 15, 11:54 PM CDT, 3 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1154 PM CDT FRI APR 15 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 PM     HAIL             3 N OKMULGEE            35.67N 95.96W
04/15/2022  M1.75 INCH       OKMULGEE           OK   STORM CHASER

            PICTURES RELAYED BY BROADCAST MEDIA CHASER.

&&
Special weather statement, Apr 16, 12:29 AM CDT, 3 hours 3 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1229 AM CDT Sat Apr 16 2022

OKZ067-068-070-160600-
Muskogee OK-Cherokee OK-Wagoner OK-
1229 AM CDT Sat Apr 16 2022

...A strong thunderstorm will impact portions of southeastern
Wagoner, southwestern Cherokee and northeastern Muskogee Counties
through 100 AM CDT...

At 1229 AM CDT, Doppler radar indicated a strong thunderstorm over
Tullahassee, moving east at 35 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Muskogee...                       Fort Gibson...
Okay...                           Braggs...
Tullahassee...                    Pumpkin Center...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
northeastern and east central Oklahoma.

&&

LAT...LON 3584 9501 3564 9510 3564 9513 3560 9513
      3580 9551 3589 9547
TIME...MOT...LOC 0529Z 286DEG 30KT 3582 9544

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

MAB
Special weather statement, Apr 16, 12:44 AM CDT, 2 hours 48 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1244 AM CDT Sat Apr 16 2022

OKZ072-074-076-160615-
Haskell OK-Sequoyah OK-Le Flore OK-
1244 AM CDT Sat Apr 16 2022

...A strong thunderstorm will impact portions of northeastern
Haskell, south central Sequoyah and north central Le Flore Counties
through 115 AM CDT...

At 1244 AM CDT, Doppler radar indicated a strong thunderstorm 4 miles
north of Keota, moving east at 30 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Poteau...                         Spiro...
Panama...                         Keota...
Bokoshe...                        Shady Point...
Cowlington...                     Scullyville...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
southeastern and east central Oklahoma.

&&

LAT...LON 3527 9500 3541 9494 3533 9452 3508 9463
TIME...MOT...LOC 0544Z 290DEG 24KT 3531 9492

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

MAB
Local storm report, Apr 16, 1:01 AM CDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
101 AM CDT SAT APR 16 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     HAIL             2 NNW PORUM             35.38N 95.27W
04/16/2022  M1.00 INCH       MUSKOGEE           OK   STORM CHASER

            RELAYED FROM BROADCAST MEDIA TRACKER.

&&
Local storm report, Apr 16, 2:55 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
255 AM CDT SAT APR 16 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0243 AM     HAIL             TAHLEQUAH               35.92N 94.97W
04/16/2022  M1.75 INCH       CHEROKEE           OK   BROADCAST MEDIA

            STORM CHASER REPORT RELAYED THROUGH
            BROADCAST MEDIA.

&&
Special weather statement, Apr 16, 3:14 AM CDT, 18 minutes before
Special Weather Statement
National Weather Service Tulsa OK
314 AM CDT Sat Apr 16 2022

ARZ010-019-160845-
Washington AR-Crawford AR-
314 AM CDT Sat Apr 16 2022

...A strong thunderstorm will impact portions of north central
Crawford and southeastern Washington Counties through 345 AM CDT...

At 314 AM CDT, Doppler radar indicated a strong thunderstorm over
Devils Den State Park, moving east at 25 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations in or near the path include...
Winslow...                        Chester...
Devils Den State Park...          Brentwood...
Blackburn...                      Wyola...
Bidville...                       Mount Gayler...

This includes Interstate 49 between mile markers 35 and 47.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
northwestern and west central Arkansas.

&&

LAT...LON 3566 9423 3579 9432 3591 9406 3573 9396
TIME...MOT...LOC 0814Z 251DEG 20KT 3576 9422

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 8:53 PM CDTSpecial Weather StatementTSACreek37 min
Apr 15, 9:11 PM CDTSevere Thunderstorm WarningTSACreek, Okmulgee49 min
Apr 15, 9:44 PM CDTSpecial Weather StatementTSACreek31 min
Apr 15, 9:56 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okmulgee49 min
Apr 15, 10:11 PM CDTSevere Thunderstorm WarningTSACreek, Okmulgee49 min
Apr 15, 10:44 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee46 min
Apr 15, 10:52 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okmulgee38 min
Apr 15, 11:27 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee48 min
Apr 15, 11:41 PM CDTSpecial Weather StatementTSAWagoner34 min
Apr 15, 11:58 PM CDTSevere Thunderstorm WarningTSAMuskogee, Tulsa, Wagoner35 min
Apr 16, 12:07 AM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Muskogee, Sequoyah38 min
Apr 16, 12:23 AM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee52 min
Apr 16, 12:29 AM CDTSpecial Weather StatementTSAMuskogee31 min
Apr 16, 12:42 AM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee, Sequoyah48 min
Apr 16, 12:44 AM CDTSpecial Weather StatementTSASequoyah31 min
Apr 16, 12:55 AM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okmulgee65 min
Apr 16, 1:21 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, LeFlore, McIntosh, Muskogee and 3 more54 min
Apr 16, 1:44 AM CDTSevere Thunderstorm WarningTSALeFlore61 min
Apr 16, 1:57 AM CDTSevere Thunderstorm Warning Considerable damage threatTSACherokee, Muskogee, Wagoner63 min
Apr 16, 2:08 AM CDTSevere Thunderstorm WarningTSAAdair, Sequoyah67 min
Apr 16, 2:12 AM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee, Sequoyah63 min
Apr 16, 2:20 AM CDTSevere Thunderstorm Warning Considerable damage threatTSAHaskell, LeFlore, Sequoyah55 min
Apr 16, 2:43 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Muskogee, Sequoyah30 min
Apr 16, 2:46 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee59 min
Apr 16, 2:49 AM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah56 min
Apr 16, 3:09 AM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore42 min
Apr 16, 3:24 AM CDTSevere Thunderstorm Warning Considerable damage threatTSAAdair66 min
Apr 16, 3:29 AM CDTAreal Flood AdvisoryTSAHaskell, LeFlore, McIntosh, Muskogee, Sequoyah3 hr
Apr 16, 3:45 AM CDTSevere Thunderstorm WarningTSALeFlore44 min
Apr 16, 4:36 AM CDTSpecial Weather StatementTSASequoyah24 min
Apr 16, 5:02 AM CDTSpecial Weather StatementTSAMayes43 min
Apr 16, 5:08 AM CDTSevere Thunderstorm WarningTSASequoyah67 min
Apr 16, 5:13 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Mayes, Rogers47 min
Apr 16, 6:15 AM CDTSpecial Weather StatementTSASequoyah30 min
Apr 16, 6:32 AM CDTSpecial Weather StatementTSAWagoner28 min
Apr 16, 6:41 AM CDTSevere Thunderstorm WarningTSACherokee, Mayes, Wagoner38 min
Apr 16, 6:52 AM CDTSevere Thunderstorm WarningTSALeFlore38 min
Apr 16, 7:00 AM CDTSpecial Weather StatementTSATulsa45 min
Apr 16, 7:05 AM CDTSpecial Weather StatementTSAMuskogee25 min
Apr 16, 7:13 AM CDTSpecial Weather StatementTSAAdair, Cherokee32 min
Apr 16, 7:18 AM CDTSevere Thunderstorm WarningTSACherokee, Muskogee, Sequoyah, Wagoner42 min
Apr 16, 7:53 AM CDTSpecial Weather StatementTSASequoyah37 min
Apr 16, 8:27 AM CDTSpecial Weather StatementTSASequoyah33 min
Apr 16, 8:34 AM CDTSpecial Weather StatementTSATulsa41 min
Apr 16, 8:40 AM CDTRiver Flood AdvisoryTSACherokee5 hr
Apr 16, 9:02 AM CDTSpecial Weather StatementTSASequoyah43 min
Apr 16, 3:14 AM CDTSpecial Weather StatementTSAWashington31 min
Apr 16, 4:04 AM CDTSevere Thunderstorm WarningTSABenton, Carroll, Madison, Washington56 min
Apr 16, 4:56 AM CDTSpecial Weather StatementTSACarroll19 min
Apr 16, 5:45 AM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Sebastian45 min
Apr 16, 5:51 AM CDTSpecial Weather StatementTSAWashington39 min
Apr 16, 6:35 AM CDTSpecial Weather StatementTSAWashington25 min
Apr 16, 6:50 AM CDTSpecial Weather StatementTSACrawford25 min
Apr 16, 7:24 AM CDTSevere Thunderstorm WarningTSAFranklin, Sebastian23 min
Apr 16, 7:59 AM CDTSpecial Weather StatementTSACrawford46 min
Apr 16, 8:19 AM CDTSpecial Weather StatementTSACrawford, Franklin41 min
Apr 16, 8:49 AM CDTAreal Flood AdvisoryTSACrawford, Franklin, Sebastian3 hr
Apr 16, 8:52 AM CDTSpecial Weather StatementTSAFranklin38 min
Apr 16, 9:09 AM CDTSpecial Weather StatementTSASebastian21 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2022Severe Thunderstorm Warnings in Arkansas, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.